MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO SPECIAL STAINS SYSTEM; AUTOMATED SLIDE STAINER

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO SPECIAL STAINS SYSTEM; AUTOMATED SLIDE STAINER
Model Number AR310
Medical Device Problem Codes Fire (1245); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No erroneous staining result was reported by the customer in connection with this incident.No patient or user harm was indicated.A1-a6: not applicable.No patient involvement.
 
Event or Problem Description
The spain customer reported "heaters are burnt." agilent field service engineer states that some heater control boards, heaters and cables suffered damage and emitted flames with smoke while the instrument was in operation.Fse serviced the instrument with replacement of affected parts and confirms that the samples were not affected and all users and surrounding items near the instrument were safe from any harm.Instrument is running and the customer was able to complete testing.Diagnostics were not altered.There was no direct or indirect patient harm or user harm reported.
 
Additional Manufacturer Narrative
No erroneous staining result was reported by the customer in connection with this incident.No patient or user harm was indicated.A1-a6: not applicable.No patient involvement.While the exact root cause is unable to be confirmed, it is determined that this incident is due to one of two reasons.Either liquid leaked onto the heater control board due to an unknown cause, or the heater control board short circuited and overheated.Both situations are accounted for in agilent's risk documentation and remain adequate.This is an isolated incident.
 
Event or Problem Description

Brand Name
ARTISAN LINK PRO SPECIAL STAINS SYSTEM
Common Device Name
AUTOMATED SLIDE STAINER
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, sgp 76892 3
SN  768923
Manufacturer Contact
mary o'neill
1834 state highway 71 west
cedar creek, TX 78612
3026338510
MDR Report Key18243485
Report Number3003423869-2023-00102
Device Sequence Number12407686
Product Code KPA
UDI-Device Identifier05700571108451
UDI-Public05700571108451
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR310
Device Catalogue NumberAR31030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer02/14/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown